Asymptotic behavior and noise reduction in diffusion-limited aggregation models

T. Aukrust, M. Novotny, D. A. Browne, K. Kaski

    Research output: Contribution to journalArticleScientificpeer-review

    20 Citations (Scopus)
    Translated title of the contributionAsymptotic behavior and noise reduction in diffusion-limited aggregation models
    Original languageEnglish
    Pages (from-to)2587-2592
    JournalPhysical Review A
    Volume39 III
    Issue number5
    Publication statusPublished - 1989
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 2

    Cite this